Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Body ache, anxiety. Had a surgery on the leg. Using hifenac. On treatment for pulmonary TB. Any suggestions?

my mom has pain all over her body and she can not sleep well and also has anxiety too often. She earlier had operation in leg about a year back. She used to take hifenec-p but it is not mitigating pain. Currently she is being treated for Cat-I pulmonary TB and WHO prescribed medication is going on (completed two months - intensive phase). Pls suggest medicine in view of above history.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
I believe it to be more depression related pain then anxiety.
Sometimes patient may be anxious and hence gets negative about her thoughts and hence complaints of vague pains here and there.
AKT is fine but also start her on tablet imipramine 25 mg daily and see the change. It will take however about 15 days for the drug to act. Till then continue some pain killers like hifenac
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor